My wife is taking Wellbutrin and has started developing dizzy spells, and periods of feeling faint. We thought is was her medication which she has taken for a month and a half without issue. She went to the doctor and after a EKG she was told that it was not her medication, but a ST depression. She is being sent to a Cardiologist, but I am very concerned. What should I know about ST depression and should I be concerned? In the past she siad she has had times when her heart raced but she never told any one. Please help me know what we are dealing with!!!
A picture is worth a thousand words -- it is easier to answer the question if I could see the EKG. ST depressions can be very non specific and also can mean there are blockages in the heart. It is very likely that the cardiologist will order a stress test to evaluate for blockages in her heart. There are too many benign or harmless things that cause ST depression so I don't want you to worry about this. After the stress test, you will have a better idea what you are dealing with.
Please try not to worry. There are all kinds of causes of st depresssion ranging from totally harmless (anxiety) to more serious (ischemia). It is necessary to know how "depressed" they are. I have approximately 1-2 mm st depression on every ekg I have ever had. For some people that is normal for them. I think for it to be something more serious, it is usually a more significant depression. However, I am not a doctor and I just wanted to let you know my experience.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST